# SDR JJBA20250221032

- Difficulty date: February 19, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- Aircraft time: 43,129 hours, 28,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXTERIOR RIGHT SIDE FWD INOPERATIVE. REMOVED AND REPLACED RH FWD EXTERNAL EMERGENCY LIGHT BULB. OPS CHECK SAT.
